Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On certain families of orbits with arbitrary masses in the problem of three bodies


Author: F. H. Murray
Journal: Trans. Amer. Math. Soc. 28 (1926), 74-108
MSC: Primary 70F07; Secondary 70F15
MathSciNet review: 1501333
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F07, 70F15

Retrieve articles in all journals with MSC: 70F07, 70F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501333-7
Article copyright: © Copyright 1926 American Mathematical Society